Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: 6 days on Lexapro  (Read 581 times)

0 Members and 1 Guest are viewing this topic.

Offline pepperz

  • Newbie
  • *
  • Posts: 5
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
6 days on Lexapro
« on: January 01, 2014, 07:31:48 PM »
Been on Lexapro for 6 days now.
The nausea has gotten better but I am still having trouble sleeping.
I take the 10mg tablet at night so that the side effects occur while I sleep.
I still wake up feeling pretty tired though.
Bookmark and Share

Offline Leo99

  • Sr. Member
  • ****
  • Posts: 439
  • Country: si
  • Rec's: 5
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #1 on: January 04, 2014, 07:17:41 AM »
Hang in there, hope you feel better soon!  :action-smiley-065:
Bookmark and Share
From childhood's hour I have not been
As others were; I have not seen
As others saw; I could not bring
My passions from a common spring.
(E. A. Poe)

Offline beast216

  • Jr. Member
  • **
  • Posts: 50
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #2 on: January 10, 2014, 11:32:23 AM »
I am on day 22.  The nausea has gone away for me...about 2 weeks in. 

I have been taking it in the AM which seems to work better for me.  I am not tired during the dya, and sleeping better.

Did your doctor give you any ambien to help with the sleep initially?
Bookmark and Share

Offline marpizza

  • Newbie
  • *
  • Posts: 15
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Lazy
    Lazy
  • Binding Infinity in a Nutshell
    • Poke This Member
Re: 6 days on Lexapro
« Reply #3 on: January 11, 2014, 09:39:48 PM »
Hi Pepperz,

I'm on day 10 (I think) on Lexapro. I only had trouble sleeping on the second night, but after that I started taking the pill 30min to an hour before bed. I wake up a bit groggy and I get tired by the end of the day, but I has gotten a little better. You  have to see what works best for you and how it affects you. The medication makes me REALLY sleepy, that's why I take it at night.

Hang in there! I know it will get better. Try taking naps through out the day if you can, just an hour or two that might help. Keep distractions away from you like your cell phone or the TV off.
Bookmark and Share
"It feels like I'm raining and three apples are my stomach"

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #4 on: January 13, 2014, 12:15:47 PM »
Hi, I'm new here and sorry about my English in advance. I've been on escitalopram (Escitalon, we don't have Lexapro here) for 11 days. I started with 5 mg, now I'm on 10 mg. I lost weight, I had 44 kg and now 40 kg (96.8 lbs-88 lbs). I became more anxious, I have constant intrusive thoughts, nausea, i became very self conscious about my existence, i feel like i'm dreaming all the time nad like my memories don't belong to me, my feelings confuse me and everything about the world seems so..weird. This scares me so I can't sleep at night. I don't even recognize my friends anymore. I feel so isolated. I don't have panic attacks anymore but i would perfer them over this, they just feel more natural. I think I'm in a coma and just waiting to wake up from this, it's like a hell to me. My doctor prescribe me Xanax but i don't want to depend on it, plus I took half a tablet and the next day I felt like I was drinking all night.   I just want this to stop..I want my life back, I want to be a normal teenager. :fragend005:
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #5 on: January 19, 2014, 04:46:49 PM »
Please someone..
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Offline LynnC

  • Jr. Member
  • **
  • Posts: 81
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #6 on: January 19, 2014, 09:20:06 PM »
Mynameisb keep going on the lex. The anxiety will go through the roof for most people the first few weeks on the medicine and with every dose increase. It was so bad for me I could hardly go into stores anymore but that does disappear. Dreams are funky that's for sure. I remember telling someone I couldn't remember if what I dreamed really happened or not-they are very real and vivid. My doc rx'd me klonopin to sleep but I only took it for about 3 weeks and started to lower dose for fear of addiction. I can't take it during the day though...it makes me way too out if it. It took 11 weeks for me for my depression and anxiety to lift...it felt like forever but give it time. This isn't a fast acting drug. Hopefully you'll be one of the luckier ones that responds in 4-6 weeks.
Bookmark and Share

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #7 on: January 20, 2014, 03:14:48 AM »
Thank you so much for your answer, I will listen to you
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

Offline pepperz

  • Newbie
  • *
  • Posts: 5
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Laxapro progress
« Reply #8 on: January 21, 2014, 11:37:08 PM »
For the first week of taking Lexapro I felt pretty crappy, maybe even worse. But after a week I did start to do a bit more and then 10 days in I actually noticed that I was feeling really good and hopeful about life again. I found that I wasn't dwelling on things and I didn't get bothered or caught up by things that would have bothered me before. I was even getting a full nights sleep again too.
I took Lexapro for about 2.5 weeks but because of the bad sexual side effects I stopped taking it and am now on Bupropion also known as Wellburiton.
It is a really shame about the sexual side effects of Lexapro because really was starting to feel alive again on it.
Bookmark and Share

Offline mynameisb

  • Newbie
  • *
  • Posts: 10
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: 6 days on Lexapro
« Reply #9 on: January 22, 2014, 04:14:21 PM »
I don't care about that, I'm just a teenager hehe. I'm really glad it helped you that fast. Do this new antidepressants help you? And thank you for answer, I really appreciate it.
Bookmark and Share
"If you don't like your destiny, don't accept it. Instead, have the courage to change it the way you want it to be"
"Then I will break that curse. If there's such thing as peace, I will find it. I won't give up!"
~Uzumaki Naruto~

 

Related Topics

  Subject / Started by Replies Last post
7 Replies
4414 Views
Last post March 14, 2010, 07:43:45 PM
by eduk8or
9 Replies
4729 Views
Last post January 11, 2011, 11:17:45 AM
by Carryon
5 Replies
473 Views
Last post April 07, 2013, 08:15:23 AM
by Tal
2 Replies
881 Views
Last post June 26, 2013, 07:51:27 PM
by insights
4 Replies
1286 Views
Last post October 07, 2013, 09:57:57 PM
by hallohana